Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 55, No. 4, pp. 385-389 (1998)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A Remark on the Uniqueness of Fundamental Solutions to the $p$-Laplacian Equation, $p>2$

Philippe Laurençot

Institut Elie Cartan - Nancy, Université de Nancy I,
BP 239, F-54506 Vand\oe uvre les Nancy cedex - FRANCE

Abstract: Uniqueness of fundamental solutions to the $p$-Laplacian equation is investigated in the class of nonnegative functions taking on their initial data in the sense of bounded measures.

Keywords: Degenerate parabolic equation; $p$-Laplacian; source-type solution; uniqueness.

Classification (MSC2000): 35K65

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1998 Sociedade Portuguesa de Matemática
© 1998–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition